# SDR 07FDEA01167

- Difficulty date: March 28, 2007
- Submitted: March 29, 2007
- Operation: Air carrier
- Aircraft: N463FE
- Make and model: Boeing 727225
- Aircraft serial: 22551
- Aircraft time: 38,775 hours, 27,001 cycles
- Engine: Pwa JT8D15
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 66126924
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIR STAIRS AREA LT SIDE, STA 1342 INBD DUCT SUPPORT ANGLE IS CRACKED LOWER END AT LBL 40.  REMOVED AND REPLACED LT SIDE STA 1342 IB DUCT SUPPORT ANGLE REF SRM 51-30-02 PAGE 1.
